Salavati, Erfan, Mohseni, Nazanin. (1400). An Application of Stochastic Approximation in Simulated Method of Moments. , 1(2), 57-72. doi: 10.22054/jmmf.2021.13840
Erfan Salavati; Nazanin Mohseni. "An Application of Stochastic Approximation in Simulated Method of Moments". , 1, 2, 1400, 57-72. doi: 10.22054/jmmf.2021.13840
Salavati, Erfan, Mohseni, Nazanin. (1400). 'An Application of Stochastic Approximation in Simulated Method of Moments', , 1(2), pp. 57-72. doi: 10.22054/jmmf.2021.13840
Salavati, Erfan, Mohseni, Nazanin. An Application of Stochastic Approximation in Simulated Method of Moments. , 1400; 1(2): 57-72. doi: 10.22054/jmmf.2021.13840


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.